# SDR MZZA0700007

- Difficulty date: April 17, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 25,826 hours, 9,972 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER RUDDER T/E CORRODED AT LOWER STATIC WICK ALONG BASE PLATE LOWER FORWARD EDGE, RUD STA 278-283. THE RUDDER WAS REPAIRED IAW ECRA 5540-01234 AND ECRA 5540-01232.  A RUDDER BALANCE PROCEDURE WAS PERFORMED IAW SRM 51-60-07.
